Scientific Article
previous document  unige:6373  next document
add to browser collection

Non-Gaussian surface pinned by a weak potential

Deuschel, J.-D.
Published in Probability Theory and Related Fields. 2000, vol. 116, no. 3, p. 359 - 377
Abstract We consider a model of a two-dimensional interface of the (continuous) SOS type, with finite-range, strictly convex interactions. We prove that, under an arbitrarily weak pinning potential, the interface is localized. We consider the cases of both square well and δ potentials. Our results extend and generalize previous results for the case of nearest-neighbours Gaussian interactions in [7] and [11]. We also obtain the tail behaviour of the height distribution, which is not Gaussian.
Full text
Article (Accepted version) (267 Kb) - public document Free access
(ISO format)
DEUSCHEL, J.-D., VELENIK, Yvan. Non-Gaussian surface pinned by a weak potential. In: Probability Theory and Related Fields, 2000, vol. 116, n° 3, p. 359 - 377. doi: 10.1007/s004400070004

452 hits



Deposited on : 2010-04-27

Export document
Format :
Citation style :